# SDR RAIA00511002

- Difficulty date: November 3, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 11,175 hours, 9,828 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 445
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 11,175 hours, 9,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8018 - STL - STALL PROTECTION SYSTEM MESSAGE DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED SPS COMPUTER.
